Towards a dynamical manin-mumford conjecture

Dragos Ghioca, Thomas J. Tucker, Shouwu Zhang

Research output: Contribution to journalArticlepeer-review

24 Scopus citations

Abstract

We provide a family of counterexamples to a first formulation of the dynamical Manin-Mumford conjecture. We propose a revision of this conjecture and prove it for arbitrary subvarieties of Abelian varieties under the action of group endomorphisms and for lines under the action of diagonal endomorphisms of ℙ1 × ℙ1.

Original languageEnglish (US)
Pages (from-to)5109-5122
Number of pages14
JournalInternational Mathematics Research Notices
Volume2011
Issue number22
DOIs
StatePublished - Nov 21 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Towards a dynamical manin-mumford conjecture'. Together they form a unique fingerprint.

Cite this